# SDR SWAA2019081435875

- Difficulty date: August 9, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 53,774 hours, 31,856 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50203
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING NR 2 SLAT LEADING EDGE LOWER SKIN HAD CRACK EMANATING FROM FASTENER LOCATED AT SS 322 (ACTUATOR ATTACH FITTING). / REPAIRED SKIN PER SRM AND EA.
